Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 196, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2013, 1:26 PM CDT for Noxubee County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2013, 1:26 PM CDT (18:26 UTC)
- Expired
- Apr 11, 2013, 2:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 8:00 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 10.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:26 AM CDT, 3 hours earlier.
Area forecast discussion, Apr 11, 10:26 AM CDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1026 AM CDT THU APR 11 2013
.UPDATE...
A LARGE BAND OF RAIN AND THUNDERSTORMS IN ASSOCIATION WITH A COLD
FRONT IS MOVING ACROSS THE STATE THIS MORNING. A SHORTWAVE MOVING IN
FROM TX WILL HELP GIVE THE EXTRA PUSH NEEDED TO GET THIS SYSTEM OUT
OF HERE THIS AFTERNOON/EVENING. SURFACE CAPES ARE SHOWING VALUES FROM
600-1200 J/KG IN THE EAST/SOUTHEAST. THE POSSIBILITY OF STRONG TO
SEVERE STORMS STILL EXISTS IN THESE AREAS WITH THE GREATER
LIKELIHOOD IN OUR SOUTHEAST. ADJUSTED THE HOURLY TEMPS FOR THE UPDATE
AS WELL AS THE HOURLY WIND DIRECTIONS. THE FLASH FLOOD WATCH WAS
EXTENDED TIL 4PM DUE TO THE VERY SLOW MOVEMENT OF THE FRONT.
THROUGHOUT TODAY...THE TORNADO WATCH WILL BE TRIMMED SLOWLY FROM WEST
TO EAST AS THE FRONT PASSES THROUGH THE WATCH AREA AND THE
ENVIRONMENT IS NOT AS CONDUCIVE FOR SEVERE STORMS BEHIND THE FRONT.
/10/
&&
.AVIATION...
MVFR TO IFR CONDS WITH TSRA/SHRA CONDS IMPACTING ALL SITES THIS MRNG
AS A SLOW MOVING LARGE RA/TS BAND SHIFTS WEST TO EAST THROUGH THE
STATE IN ASSOC WITH FROPA. WIND SHIFT BEHIND TO THE NW HAS OCCURRED
ACROSS ALL WEST AND CNTRL TERMINALS AT 10 KT WITH GUSTS TO NEAR 20 AT
TIMES. WINDS REMAIN SELY AT KHBG/KMEI/KGTR. WINDS WILL VEER WITH
FROPA THROUGH 11/21Z AT THESE SITES. A FEW STRONG TO SEVERE STORMS
PSBL FOR E/SE MS THROUGH 11/21Z. XPCT IMPROVEMENT THROUGH LATE
AFTN/EVE FROM WEST TO EAST BEHIND FROPA WITH VFR RETURNING.
&&
.PREV DISCUSSION... /ISSUED 415 AM CDT THU APR 11 2013/
SHORT TERM...TODAY THROUGH THURSDAY NIGHT...COLD FRONT AND
ASSOCIATED THUNDERSTORM ACTIVITY IS WORKING ITS WAY ACROSS THE AREA
THIS MORNING. IT CONTINUES TO LOOK LIKE THERE IS SOME POTENTIAL FOR
STRONG TO POSSIBLY SEVERE STORMS THIS MORNING...BUT THE PRIMARY RISK
WILL CONTINUE BE FLASH FLOODING DUE TO PWATS UP NEAR 1.6-1.8 INCHES
AND CONTINUED GOOD MOISTURE TRANSPORT. EXPECT 2-4 INCHES OF RAINFALL
WITH ISOLATED HIGHER AMOUNTS POSSIBLE...THUS A FLASH FLOOD WATCH IS
IN AFFECT FOR MUCH OF THE AREA.
AS FAR AS SEVERE GOES THERE IS A WINDOW FROM LATER THIS MORNING
THROUGH ABOUT MID AFTERNOON WHERE THERE COULD BE A FEW STRONG TO
POSSIBLY SEVERE STORMS OVER THE EAST AND SOUTHEASTERN PORTIONS OF
THE AREA. ML CAPES WILL RANGE FROM AROUND 600-1200 J/KG AND H850
WINDS WILL BE 35-40KTS WITH SOME MODEST 0-3 KM SRH VALUES OF AROUND
200-250 M2/S2 BEFORE THE BOUNDARY MOVES EAST OF THE AREA. WILL KEEP
THIS POSSIBILITY IN THE HWO AND GRAPHICASTS. SHOWERS WILL CONTINUE
TO BE POSSIBLE INTO THE LATE AFTERNOON HOURS IN THE EAST BEFORE WILL
QUICKLY CLEAR BEHIND THE FRONT THIS EVENING.
TEMPERATURES WILL GRADUALLY COOL INTO UPPER 50S TO LOW 60S BEHIND
THE BOUNDARY TODAY AND WILL FALL INTO THE MID TO UPPER 40S ACROSS
THE AREA TONIGHT. SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE
AREA ON FRIDAY WITH A NICE DAY ON TAP UNDER MAINLY CLEAR SKIES AND
HIGHS IN THE LOW 70S. A VERY WEAK COLD FRONT WILL MOVE SOUTH ACROSS
THE AREA FRIDAY NIGHT AND THIS WILL MAINLY BE A WIND SHIFT. EXPECT
ANOTHER COOL NIGHT WITH LOWS ONCE AGAIN FALLING INTO THE LOW TO MID
40S. STUCK PRETTY CLOSE TO GUIDANCE TEMPS AND POPS THROUGH THE
PERIOD...BUT DID RAISE SLIGHTLY ABOVE POP GUIDANCE TODAY TO 100
PERCENT ACROSS MUCH THE AREA. /15/
LONG TERM...SATURDAY THROUGH THURSDAY...THE LONG TERM WILL START
OUT DRY SATURDAY BUT A WET WEATHER PATTERN WILL RESULT IN RAIN
CHANCES RETURNING LATE SATURDAY NIGHT AND CONTINUING THROUGH
THURSDAY. A 1022MB HIGH WILL BE CENTERED OVER THE MID MISSISSIPPI
VALLEY SATURDAY MORNING WITH NEAR ZONAL FLOW ALOFT. WL HAVE A DRY
AIRMASS IN PLACE AND UNDER NEAR FULL INSOLATION...TEMPERATURES WILL
TOP OUT A FEW DEGREES WARMER THAN NORMAL IN THE MID TO UPPER 70S.
OUR FLOW ALOFT WILL BACK TO THE SOUTHWEST SATURDAY AHEAD OF A
SHORTWAVE TROUGH OVER THE DESERT SOUTHWEST. THE SURFACE HIGH WILL
SHIFT EAST TO THE OHIO VALLEY BY SATURDAY EVENING AND THEN TO THE
MID ATLANTIC SEABOARD BY SUNDAY MORNING. AS A RESULT LIGHT RETURN
FLOW IS EXPECTED SATURDAY NIGHT. THE MODELS ARE IN BETTER AGREEMENT
WITH THE SHORTWAVE AND MOVE IT OVER THE SOUTHERN PLAINS SATURDAY
NIGHT. THIS WILL HELP SEND LIGHT RAIN BACK INTO OUR SOUTHERN MOST
ZONES AFTER MIDNIGHT SATURDAY. THE AXIS OF THE SHORTWAVE IS EXPECTED
TO BE OVER THE MISSISSIPPI RIVER BY SUNDAY EVENING. RAIN AND A FEW
THUNDERSTORMS ARE EXPECTED TO SPREAD NORTH TO THE HIGHWAY 82
CORRIDOR SUNDAY AFTERNOON. THE SHORTWAVE WILL SHIFT EAST OF OUR CWA
SUNDAY NIGHT BUT SOUTHWEST FLOW ALOFT WITH A SERIES OF SUBTLE
DISTURBANCES IS EXPECTED TO REMAIN OVER OUR REGION THROUGH
WEDNESDAY. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED SUNDAY
THROUGH WEDNESDAY. PWS WILL INCREASE FROM AND INCH MONDAY TO AN INCH
AND A HALF WEDNESDAY. THIS MOISTURE INCLUDING DEW POINTS FROM THE
MID 60S NORTH TO THE LOWER 70S SOUTH WILL COMBINE WITH THE EMBEDDED
DISTURBANCES AND DAYTIME HEATING TO PROVIDE MOSTLY DIURNALLY DRIVEN
CHANCES OF SHOWERS AND THUNDERSTORMS MONDAY THROUGH WEDNESDAY. THE
GFS AND ECMWF DIFFER ON TIMING BUT BOTH MODELS SHOW A MORE AMPLIFIED
SHORTWAVE TROUGH OVER THE WESTERN CONUS WEDNESDAY. THE GFS IS MUCH
MORE PROGRESSIVE THAN THE ECMWF AND HAS THE SHORTWAVE OVER THE
CENTRAL CONUS WITH A COLD FRONT ACROSS OUR DELTA REGION BY SUNRISE
THURSDAY. THE GFS PUSHES THE COLD FRONT SOUTHEAST OF OUR CWA BY
THURSDAY EVENING WHILE THE ECMWF HANGS THE SHORTWAVE TROUGH OVER THE
DESERT SOUTHWEST THURSDAY AND HAS A STALLED FRONTAL BOUNDARY NORTH
OF OUR CWA THURSDAY EVENING. THE GFS SCENARIO DEPICTS SOME
PARAMETERS FAVORABLE FOR SEVERE STORMS THURSDAY BUT WL HOLD OFF
INTRODUCING ANY MENTION IN THE HWO UNTIL BETTER MODEL RUN TO RUN AND
CONSENSUS IS REALIZED. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 44 73 45 / 100 11 0 0
MERIDIAN 73 44 74 43 / 100 22 0 0
VICKSBURG 63 42 74 46 / 99 13 0 0
HATTIESBURG 76 47 76 46 / 100 23 0 0
NATCHEZ 63 43 74 46 / 99 9 0 0
GREENVILLE 61 44 72 47 / 99 13 0 0
GREENWOOD 64 42 71 45 / 99 13 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>030-032>038-040>045-047>050-053>055-059>063.
LA...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016-023>026.
AR...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&Hazardous weather outlook, Apr 11, 12:45 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1245 PM CDT THU APR 11 2013 MSZ031-039-046-051-052-057-058-065-066-072>074-121745- LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-COVINGTON- JONES-MARION-LAMAR-FORREST- 1245 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID AFTERNOON AHEAD OF A SLOW MOVING COLD FRONT AS A POTENT DISTURBANCE SWINGS ACROSS THE REGION INTO AN UNSTABLE AND SHEARED AIR MASS. THE MOST INTENSE STORMS ARE EXPECTED TO BE CAPABLE OF DAMAGING WIND GUSTS TO AT LEAST 60 MPH AND A FEW TORNADOES WILL BE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS ARE ALSO EXPECTED. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED DURING THIS TIME FRAME WITH ONE TO TWO INCHES WITH LOCALLY HEAVIER AMOUNTS BEING POSSIBLE. SMALL CREEKS...STREAMS AND LOW LYING AREAS CAN EXPECT RISES IN WATER LEVELS. THE STRONG TO SEVERE WEATHER WILL END BY MID AFTERNOON AS THE FRONT MOVES THROUGH. MODERATE TO LIGHT RAIN WILL PERSIST BEHIND THE FRONT THROUGH THE LATTER AFTERNOON HOURS AND EARLY EVENING HOURS BEFORE CLEARING OUT THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NEEDED THROUGH MID AFTERNOON TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>045-047>050-053>056-059>064-121745- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT- CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS- 1245 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND FRIDAY PERIODS OF WIDESPREAD MODERATE TO HEAVY RAINFALL IS EXPECTED THIS AFTERNOON WITH AN ADDITIONAL ONE INCH OF RAIN ACROSS CENTRAL MISSISSIPPI AND LOWER AMOUNTS FARTHER WEST IN ARKANSAS AND LOUISIANA. SMALL CREEKS...STREAMS AND LOW LYING AREAS CAN EXPECT RISES IN WATER LEVELS. RAIN WILL TAPPER DOWN THROUGH THE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Apr 11, 10:53 AM CDT, 2 hours 33 minutes before
MSZ057-111615- JASPER MS- 1053 AM CDT THU APR 11 2013 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1053 AM CDT THU APR 11 2013 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF LOUIN AT 1054 AM CDT...MOVING NORTHEAST AT 45 MPH. PEOPLE IN NORTHWESTERN JASPER COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3199 8928 3205 8933 3222 8932 3222 8912 TIME...MOT...LOC 1554Z 208DEG 37KT 3212 8932 CME
Local storm report, Apr 11, 11:58 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1158 AM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TORNADO 4 NW LIBERTY 32.70N 88.81W
04/11/2013 KEMPER MS BROADCAST MEDIA
DAMAGE WITH POSSIBLE INJURIES REPORTED ALONG HIGHWAY 493
NORTHWEST OF LIBERTY
&&
AEGLocal storm report, Apr 11, 12:24 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1224 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TORNADO 3 S MACON 33.07N 88.56W
04/11/2013 NOXUBEE MS TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE GROUND SOUTH OF
MACON.
&&
ALLENLocal storm report, Apr 11, 12:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND DMG 7 W WEST POINT 33.61N 88.77W
04/11/2013 CLAY MS BROADCAST MEDIA
NUMEROUS TREES DOWN IN AREA AROUND CEDAR BLUFF ALONG HWY
50
&&
AEGLocal storm report, Apr 11, 12:45 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1245 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TORNADO 4 NW LIBERTY 32.70N 88.81W
04/11/2013 KEMPER MS EMERGENCY MNGR
*** 1 FATAL, 1 INJ *** HEAVY DAMAGE ALONG HWY 493. STEEL
BUILDING DESTROYED. EMERGENCY MANAGER REPORTS 1 FATALITY
AND 1 INJURY AT THAT LOCATION.
&&
AEGLocal storm report, Apr 11, 12:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TORNADO 1 W SHUQUALAK 32.98N 88.59W
04/11/2013 NOXUBEE MS BROADCAST MEDIA
HEAVY DAMAGE REPORTED BY NOXUBEE 911 NEAR SHUQUALAK.
UNKNOWN NUMBER OF INJURIES.
&&
AEGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:49 PM CDT | Special Weather Statement | JAN | Bolivar | 61 min |
| Apr 10, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 29 min |
| Apr 10, 11:23 PM CDT | Special Weather Statement | JAN | Bolivar | 57 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | JAN | Washington | 61 min |
| Apr 11, 8:50 AM CDT | River Flood Warning | JAN | Attala, Holmes | 6 days |
| Apr 11, 8:58 AM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Apr 11, 9:28 AM CDT | River Flood Warning | JAN | Neshoba | 24 hr |
| Apr 11, 10:13 AM CDT | Special Weather Statement | JAN | Smith | 32 min |
| Apr 11, 10:45 AM CDT | Special Weather Statement | JAN | Scott | 20 min |
| Apr 11, 10:53 AM CDT | Special Weather Statement | JAN | Jasper | 22 min |
| Apr 11, 11:25 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 50 min |
| Apr 11, 11:31 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 59 min |
| Apr 11, 11:32 AM CDT | Areal Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 6 hr |
| Apr 11, 11:56 AM CDT | Tornado Warning | JAN | Noxubee | 64 min |
| Apr 11, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 28 min |
| Apr 11, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 42 min |
| Apr 11, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Apr 11, 12:45 PM CDT | Tornado Warning | JAN | Forrest, Lamar, Marion | 45 min |
| Apr 11, 12:46 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 14 min |
| Apr 11, 1:17 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Apr 11, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 31 min |
| Apr 11, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 11, 1:50 PM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 40 min |
| Apr 11, 4:10 PM CDT | River Flood Warning | JAN | Carroll, Leflore | 43 hr |
| Apr 11, 9:28 AM CDT | Flash Flood Warning | JAN | West Carroll | 2 hr |
| Apr 10, 8:06 PM CDT | Special Weather Statement | JAN | Ashley | 29 min |
| Apr 10, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.